# SDR SWIA202053345

- Difficulty date: September 4, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP CENTER HINGE ARM, FAIRING GUIDE PLATES ARE CHAFED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED RT OUTBOARD FLAP CENTER HINGE ARM, FAIRING GUIDE PLATES (OUTBOARD AND INBOARD), REF CRJ-200 SRM AND DWG.  SEE CONTINUATION CARD FOR DETAILS.
